CSpace
最速反馈控制的不变
韩京清
2005
Source Publication系统科学与数学
ISSN1000-0577
Volume25Issue:4Pages:498
Abstract变结构控制对系统模型和扰动具有一定的不变性是众所周知的事实.最速反馈控制是以其开关曲线为滑动曲线的变结构控制.本文用变结构控制理论来讨论修正了的最速反馈控制对一定范围的系统扰动具有完全的不变性,即完全能够抑制一定范围的扰动作用,而且闭环系统的所有轨线,在理论上,都以有限时间到达原点.这就为设计高效非线性反馈提供了一条有效途径,还给出了避免高频颤震来实现最速反馈控制的数字化办法.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46221
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩京清. 最速反馈控制的不变[J]. 系统科学与数学,2005,25(4):498.
APA 韩京清.(2005).最速反馈控制的不变.系统科学与数学,25(4),498.
MLA 韩京清."最速反馈控制的不变".系统科学与数学 25.4(2005):498.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩京清]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩京清]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩京清]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.